MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI BONE MARROW TRAY 11G X4 15G ASP; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI BONE MARROW TRAY 11G X4 15G ASP; INSTRUMENT, BIOPSY
Catalog Number BAK4511
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11.No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A device history record could not be evaluated as the lot number is unknown.Based on the available information we are not able to identify a root cause at this time.The complaint has been logged in the complaint management system and will be monitored through tracking, trending, and quality data analysis for potential future occurrences.D.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown b3 (date of event: date of awareness was entered in the date of event field as the actual date of event is unknown).G4: pma/510k : k171531;k813338.D2: procode: fsh;knw.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
The customer reported that certain components within the jamshidi bone marrow tray 11g x 4, 15g asp were found to be dusty or dirty.

Brand Name
JAMSHIDI BONE MARROW TRAY 11G X4 15G ASP
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24580073
Report Number1423507-2026-00041
Device Sequence Number9435029
Product Code KNW
UDI-Device Identifier10885403057236
UDI-Public(01)10885403057236
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBAK4511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown